Hedging Derivatives on Two Assets with Model Risk

Koichi Matsumoto, Keita Shimizu

Research output: Contribution to journalArticlepeer-review

Abstract

This paper studies a static hedging problem of derivatives when the model risk exists. When the payoff of derivative depends on one asset, Matsumoto (Int J Financ Eng 4(4):1750042, 2017b) solves the problem. We extend his result to derivatives on two assets. Though the optimal solution is more complicated, we show that the problem can be solved numerically in an algebraic way. Further we give some simple numerical examples to show our method works well.

Original languageEnglish
Pages (from-to)83-95
Number of pages13
JournalAsia-Pacific Financial Markets
Volume27
Issue number1
DOIs
Publication statusPublished - Mar 1 2020

All Science Journal Classification (ASJC) codes

  • Finance

Fingerprint Dive into the research topics of 'Hedging Derivatives on Two Assets with Model Risk'. Together they form a unique fingerprint.

Cite this